# SDR ASAA0611158

- Difficulty date: October 29, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 61,543 hours, 57,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: 6104781
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RELEASE LATCH BROKEN.  REPLACED L1 DOOR RELEASE LATCH PER SRM 51-11-21, OPS GOOD.
